# SDR DALA2016102107421

- Difficulty date: October 20, 2016
- Submitted: October 21, 2016
- Operation: Air carrier
- Aircraft: N967AT
- Make and model: Boeing 717-200
- Aircraft serial: 55028
- Aircraft time: 43,273 hours, 29,581 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LONGERON 2R ON STA 1133 AT AFT ACCESSORIES AREA.  LONGERON SECTION WAS REPLACED PER SRM 51-41-05, 51-40-08, 51-10-04 PAR 15 AND 21, AND SRM 51-41-01.
